Stopping probiotics

Home The Candida Forum Candida Questions Stopping probiotics

This topic contains 2 replies, has 3 voices, and was last updated by  Danny33 5 years, 1 month ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #115811

    andrewmezzo
    Member
    Topics: 26
    Replies: 17

    Hello all. I’ve taken a break from probiotics, since i’ve been on them for about a month and a half now. I decided to take a break for a few days and my bloating,gas, and breathing have gotten ALOT better. I DONT know whether this is die-off or I’m just taking excess probiotics. I’m currently taking TWO 4Billion CFU per capsules per day ProSynbiotic 7080 by Standard Process, and I feel terrible the next day, so bloated,gassy, hard to take a full breath. This has been ongoing for two weeks now. I do have a few questions.

    After stopping I feel like the gas and bloat is getting better but should I be taking probiotics again at a lower dosage to minimize the gas and bloating effects?

    or should I be taking normal dose because the gas and bloating could be die-off?

    Should I wait one week until I start probiotics again at a lower dosage? Or can I just completely stop probiotics and see if my candida comes back, don’t exactly know when to stop probiotics because I feel like right now I do have regular bowel movement, but probiotics just making me feel gassy, and gives alotta acne on my cheeks.

    #115822

    Vegan Catlady
    Member
    Topics: 34
    Replies: 626

    I cant offer advice here BUT I am having a similar experience.

    I took a probiotic in a 15 billion dose and couldnt breathe proper,heart pounding hard. Wasnt right for HOURS.

    Probiotics are not,in my experience, some safe remedy without serious side effects.

    #115899

    Danny33
    Member
    Topics: 25
    Replies: 362

    andrewmezzo;54332 wrote: Hello all. I’ve taken a break from probiotics, since i’ve been on them for about a month and a half now. I decided to take a break for a few days and my bloating,gas, and breathing have gotten ALOT better. I DONT know whether this is die-off or I’m just taking excess probiotics. I’m currently taking TWO 4Billion CFU per capsules per day ProSynbiotic 7080 by Standard Process, and I feel terrible the next day, so bloated,gassy, hard to take a full breath. This has been ongoing for two weeks now. I do have a few questions.

    After stopping I feel like the gas and bloat is getting better but should I be taking probiotics again at a lower dosage to minimize the gas and bloating effects?

    or should I be taking normal dose because the gas and bloating could be die-off?

    Should I wait one week until I start probiotics again at a lower dosage? Or can I just completely stop probiotics and see if my candida comes back, don’t exactly know when to stop probiotics because I feel like right now I do have regular bowel movement, but probiotics just making me feel gassy, and gives alotta acne on my cheeks.

    Andrew,

    ProSynbiotic 7080 contains S. Boulardii, a powerful yeast killing yeast.
    It also has Maltodexrin which shouldn’t be consumed by individuals with a candida overgrowth.

    There can be many reasons why your feeling bad.
    It could be die-off from the SB, you could have a yeast sensitivity (common with candida folks), you could also be feeding candida with the Maltodextrin.

    In any case I would recommend changing pro-biotics temporarily or better yet save your money and buy basic fermenting equipment and ferment your own vegetables (far superior to capsules IMO). You can also try a common pro-biotic with just the regular Lactobacillus and Bifidobacterium and note any changes.

    -D

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘Stopping probiotics’ is closed to new replies.